Warnaar’s bijection and colored partition identities, II

Document Type


Publication Date



In our previous paper (J. Comb. Theory Ser. A 120(1):28–38, 2013), we determined a unified combinatorial framework to look at a large number of colored partition identities, and studied the five identities corresponding to the exceptional modular equations of prime degree of the Schröter, Russell, and Ramanujan type. The goal of this paper is to use the master bijection of Sandon and Zanello (J. Comb. Theory Ser. A 120(1):28–38, 2013) to show combinatorially several new and highly nontrivial colored partition identities. We conclude by listing a number of further interesting identities of the same type as conjectures.

Publisher's Statement

© Springer Science+Business Media New York 2013. Publisher’s version of record: https://doi.org/10.1007/s11139-013-9465-3

Publication Title

The Ramanujan Journal